# SDR A6WA201643688

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 29,225 hours, 28,259 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Dirty
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SERVICE DOOR DIFFICULT TO OPEN.  HANDLE WAS DIFFICULT TO MOVE.  DOOR TRAVELED FREELY ONCE HANDLE RELEASED.  CLEANED, LUBRICATED & ADJUSTED INNER HANDLE LATCH ASSEMBLY IAW AMM 52-41-00.  OPERATIONS CHECKED GOOD.
